# SDR DALA2024040103936

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,009 hours, 39,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cargo Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON INNER PAN (3 EA) NEAR BEAMS #5 & #3 FWD SIDE. ALSO NEAR BEAM #2 AFT SIDE AT FWD CARGO DOOR. ER/A 554100-14 REV. A SECTION I WAS ACCOMPLISHED. SUMMARY OF NRC 00097: FWD AND AFT INNER PAN BETWEEN BEAMS #1 AND BEAM #4 AT FWD CARGO DOOR WAS REPAIRED PER ER/A 554100-14 REV A SECTION I: PERMANENT REPAIR AND PRI 554100-14 REV 6. ALSO, FWD INNER PAN NEAR BEAM #5 AT FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R REPAIR 1. ASSOCIATED ER/A 14-554100 ADDED FOR AC 9522. (LP #0268224)
